Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ranges of values of systems of functionals in certain classes of regular functions

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    K. Löwner, “Untersuchungen über die Verzerrung bei konformen Abbildungen des Einheitskreises ¦z¦< 1, die durch Funktionen mit nicht verschwinden der Ableitung geliefert werden,” Ber. Vehr. Sächs Akad. Wiss. Leipzig, Math.-Phys. Kl.,69, 89–106 (1917).

  2. 2.

    V. Paatero, “Über die konforme Abbildung von Gebieten deren Ränder von beschränkter Drehung sind,” Ann. Acad. Sci. Fenn., Ser. A,33, 1–79 (1931).

  3. 3.

    H. Haario, “On coefficient bodies of univalent functions,” Ann. Acad. Sci. Fenn., Ser. A. I, Math. Diss.,22, 1–49 (1978).

  4. 4.

    H. Haario, “On the range of real coefficients of functions with bounded boundary rotation,” Ann. Acad. Sci. Fenn., Ser. A. I, Math.,7, No. 2, 165–176 (1982).

  5. 5.

    C. Caratheodory, “Über den Variabilitäts bereich der Fourierschen Konstanten von positiven harmonischen Funktionen,” Rend. Cire. Mat. Palermo,32, 193–217 (1911).

  6. 6.

    O. Toeplitz, “Über die Fouriersche Entwicklung positiver Funktionen,” Rend. Circ. Mat. Palermo,32, 191–192 (1911).

  7. 7.

    E. G. Goluzina, “On the ranges of values of certain systems of functionals in classes of functions with positive real part,” J. Sov. Math.,19, No. 6 (1982).

  8. 8.

    E. G. Goluzina, “The structure and coefficients of certain classes of regular functions,” J. Sov. Math.,16, No. 6 (1984).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 6, pp. 803–810, June, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Goluzina, E.G. Ranges of values of systems of functionals in certain classes of regular functions. Mathematical Notes of the Academy of Sciences of the USSR 37, 438–442 (1985). https://doi.org/10.1007/BF01157679

Download citation

Keywords

  • Regular Function